# SDR HEEA080611

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N412PH
- Make and model: Bell 412EP
- Aircraft serial: 36140
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 412040006101
- Part serial: A238
- Condition: Corroded
- Location: Main Rotor
- Part time: 2,715 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON MAIN ROTOR GEARBOX. REPAIRED.
